# SDR SIMA2012052006

- Difficulty date: February 19, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 29,612 hours, 27,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT SIDE CENTER FAIRING EXTERNAL EMERGENCY LIGHT OUT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT SIDE CENTER FAIRING EXTERNAL EMERGENCY LIGHT IAW AMM 33-50-10.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
